Show simple item record

dc.contributor.authorDjouamai, Leila
dc.contributor.authorSaid-Houari, Belkacem
dc.date.accessioned2015-08-03T11:44:45Z
dc.date.available2015-08-03T11:44:45Z
dc.date.issued2014-01
dc.identifier.citationDjouamai, L., & Said-Houari, B. (2014). Decay property of regularity-loss type for solutions in elastic solids with voids. Journal of Mathematical Analysis and Applications, 409(2), 705–715. doi:10.1016/j.jmaa.2013.07.049
dc.identifier.issn0022247X
dc.identifier.doi10.1016/j.jmaa.2013.07.049
dc.identifier.urihttp://hdl.handle.net/10754/563280
dc.description.abstractIn this paper, we consider the Cauchy problem for a system of elastic solids with voids. First, we show that a linear porous dissipation leads to decay rates of regularity-loss type of the solution. We show some decay estimates for initial data in Hs(R)∩L1(R). Furthermore, we prove that by restricting the initial data to be in Hs(R)∩L1,γ(R) and γ. ∈. [0, 1], we can derive faster decay estimates of the solution. Second, we show that by adding a viscoelastic damping term, then we gain the regularity of the solution and obtain the optimal decay rate. © 2013 Elsevier Ltd.
dc.publisherElsevier BV
dc.subjectDecay rate
dc.subjectEnergy method
dc.subjectRegularity gain
dc.subjectRegularity-loss
dc.subjectStability
dc.titleDecay property of regularity-loss type for solutions in elastic solids with voids
dc.typeArticle
dc.contributor.departmentComputer, Electrical and Mathematical Sciences and Engineering (CEMSE) Division
dc.identifier.journalJournal of Mathematical Analysis and Applications
dc.contributor.institutionApplied Math Lab, University Badji Mokhtar-Annaba, P.O. Box 12, Annaba 23000, Algeria
dc.contributor.institutionKhemis Miliana University, Road of Theniat El Had, 44225, Algeria
kaust.personSaid-Houari, Belkacem


This item appears in the following Collection(s)

Show simple item record